Cauchy-Riemann equations in several variables
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, p. 275-314
@article{ASNSP_1968_3_22_2_275_0,
     author = {Greenfield, S. J.},
     title = {Cauchy-Riemann equations in several variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     pages = {275-314},
     zbl = {0159.37502},
     mrnumber = {237816},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_275_0}
}
Greenfield, S. J. Cauchy-Riemann equations in several variables. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, pp. 275-314. http://www.numdam.org/item/ASNSP_1968_3_22_2_275_0/

[1] Behnkf, H., Généralisation du théorème de Runge pour les fonctions multiformes de variablescomplexes, Colloque sur les Fonctions de Plusieurs Variables, (Brussels, 1953). | Zbl 0052.08603

[2] Bishop, E. Differentiable manifolds in complex Euclidean space, Duke Math. J., (1965), 1-22. | MR 200476 | Zbl 0154.08501

[3] », A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642. | MR 109305

[4] Bochner, S., and Martin, W.T., Several Complex Variables (Princeton University Press, 1948). | MR 27863 | Zbl 0041.05205

[5] Bremermann, H.J., Die Characterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann., 136 (1958), 173-186. | MR 101921 | Zbl 0089.05902

[6] Greenfield, S., Extendibility properties of real submanifolds of Cn, to appear in the proceeding of the C.I.M.E. Summer Conferenoe on Bounded Homogeneous Domains, Urbino, 1967. | Zbl 0169.09902

[7] Gray, J.W., Some global properties of contact structures, Ann. Math., 69 (1959), 421-450. | MR 112161 | Zbl 0092.39301

[8] Gunning, R.C., and Rossi, H., Analytic Functions of Several Complex Variables (Prentice-Hall, Inc. 1965). | MR 180696 | Zbl 0141.08601

[9] Hermann, R., Convexity and pseudoconvexity for complex manifolds, 13 (1964), J. Math. Mech., 667-672. | MR 167995 | Zbl 0123.38705

[10] » , Convexity and pseudoconvexity for complex manifolds, II, to appear.

[11] Hörmander, L., An Introduction to Complex Analysis in Several Variables, (D. Van Nostrand Company, Inc, 1966). | MR 203075 | Zbl 0138.06203

[12], The Frobenius-Nirenberg theorem, Arkiv for Matematik, 5 (1964), 425-432. | MR 178222

[13] Kodaira, K., and Spencer, D.C., On deformations of complex analytic structures, I, II, Ann. Math., 67 (1958), 328-466. | MR 112154 | Zbl 0128.16901

[14] Kohn, J.J., Boundaries of complex manifolds, Proceedings of the Conference on Complex Analysis (Springer-Verlag New York Inc., 1965). | MR 175149 | Zbl 0166.36003

[15] Lewy, H., On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. Math., 64 (1956), 514-522. | MR 81952 | Zbl 0074.06204

[16] » , On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), 587-591. | MR 150339 | Zbl 0113.06102

[17] » Atypical partial differential equations, Proceedings of the Conference on Partial Differential Equations and Continuum Mechanics, (Univ. of Wisc. Press, 1961). | MR 177176 | Zbl 0122.10006

[18] Milnor, J., Topology from the Differentiable Viewpoint, (Univ. Press of Virginia, 1965). | MR 226651 | Zbl 0136.20402

[19] Newlander, A., and Nirenberg, L., Complex analytic coordinates in almost complex manifolds, Ann. Math., 65 (1957), 391-404. | MR 88770 | Zbl 0079.16102

[20] Nirenberg, L., A complex Frobenius theorem, Seminars on Analytic Functions (Institute for Advanced Study United States Air Force Office of Scientific Research, 1957). | Zbl 0099.37502

[21] Nirenberg, R., and Wells, R.O., Holomorphic Approximation on Real Submanifolds of Complex Manifolds. A.M.S. May 1967. | Zbl 0162.10402

[22] Nomizu, K., Lie Groups and Differential Geometry (The Math. Soc. of Japan, 1956). | MR 84166 | Zbl 0071.15402

[23] Harvey, R., and Wells, R.O., to appear Trans. A.M.S.

[24] Rossi, H., Holomorphically convex sets in several complex variables, Ann. Math., 74 (1961), 470-493. | MR 133479 | Zbl 0107.28601

[25] Roasi, H., Global Theroy of Several Complex Variables, lecture notes by Lutz Bungart (Princeton Univ. 1961).

[26] » , report to appear in the Proceedings of the International Congress of Mathematicians (Moscow, 1966).

[27] Sasaki, S., On differentiable manifolds with certain structures which are closely related to almost contact structure, I, Tohoku Math, J., 12 (1960), 459-476. | MR 123263 | Zbl 0192.27903

[28] Sommer, F., Analytische Geometrie in Cn (Schriftenreihe des Mathematischen Instituts der Universität Münster Heft 11, 1957). | MR 85534 | Zbl 0077.14401

[29] Steenrod, N., The Theory of Fiber Bundles (Princeton Univ. Press. 1951).

[30] Sweeney, W., written communication.

[31] Tomassini, G., Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. della Sc. Norm. Sup. di Pisa, 20 (1966), 31-44. | Numdam | MR 206992 | Zbl 0154.33501

[32] Weinstock, B., On Holomorphic Extension from Real Submanifolds of Complex Èuclidean Space (M.I.T thesis, 1966).

[33] Wells, R.O., On the local holomorphic hull of a real submanifold in several complex, variables, Comm. Pure Appl. Math., 19 (1966), 145-165. | MR 197785 | Zbl 0142.33901

[34] » Holomorphic approximation on real-analytic submanifolds of a complex manifold Proc. A.M.S., 17 (1966), 1272-1275. | MR 200946 | Zbl 0153.10103

[35] » Holomorphic hulls and holomorphic convexity of differentiable submanifolds. to appear Trans. A.M.S. | Zbl 0159.37702